MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Codes Pumping Stopped (1503); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that pven suddenly displayed -500 mmhg and the pump stopped during treatment.The e-drive was used and the cardiohelp was exchanged.No harm to any person has been reported.As the e-drive was used and the cardiohelp was exchanged and report is needed.Following patient dates were provided: male, 188 cm, 110 kg, 55 years.A getinge field service technician (fst) was sent for investigation.The failure could not be replicated.The connection cable for disposables was replaced preventively.The technician performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.No further investigation of the affected hls set was performed, as the device remains in continued clinical use and no failures or performance issues have been reported.The log files of the reported cardiohelp device were reviewed and a pump stop could be confirmed on the date of event.Based on the evaluated facts above, the failure could not be reproduced during by the field service technician.Thus, no most probable root cause could be determined.However, according to the risk file v24 of the cardiohelp device the following root causes can lead to the reported failure: wrong pressure information e.G.: - disturbed (emi) pressure sensor - response time is too long - too high / low atmospheric pressure- positive or negative pressure beyond specification (release of tubes).According to the instruction for use of the involved disposables (hls set advanced 5.0 / 7.0, hit set advanced 5.0 / 7.0, v2.4, chapter "preparation and installation" and quadrox-ir small adult / adult, chapter "priming the system") the pressure sensors have to be calibrated and checked before priming.Furthermore, the cardiohelp has a flow/bubble sensor and a venous probe to measure and control the blood flow and parameters.If the measured values are above high limit or below low limit of the set limits the system generates a visual and acoustical alarm.Additionally, according to the instruction for use (ifu) of the cardiohelp, chapter "connection the sensors", it is stated to ensure that the connected sensors are not defective and to not use if there is a visible damage.The device was manufactured on 2017-09-15.The review of the non-conformities has been performed on 2026-01-28 for the period of 2017-09-15 to 2026-01-23.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.According to the risk review the reported failure is below the acceptance threshold according to the risk management plan of the cardiohelp.Based on the results the reported failure "pven suddenly displayed -500 mmhg and the pump stopped" could be confirmed, but not reproduced by the fst.The occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.Note:this event occurred on the german market.It is a significantly similar device to "base unit, cardiohelp¿ which is sold in the usa under premarket submission number k133598.For section d4 all available identifying information is for the out of the us device, subjected to this report.Therefore, no gudid information exists.Furthermore, udi information (primary di number) provided in d4 is for cardiohelp with catalog number 701048012.
 
Event or Problem Description
The event occurred in germany during treatment.It was reported that pven suddenly displayed -500 mmhg and the pump stopped.The e-drive was used and the cardiohelp was exchanged.No harm to any person has been reported.As the e-drive was used and the cardiohelp was exchanged a report is needed.Complaint id:(b)(4).

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24257099
Report Number8010762-2026-0000050
Device Sequence Number8309792
Product Code DTQ
UDI-Device Identifier04037691658384
UDI-Public(01)04037691658384
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701048012
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight110 KG